Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 3 (2001), Issue 2, Pages 101-123

A Mathematical Model for Cellular Locomotion Exhibiting Chemotaxis

School of Mathematics, Department of Applied Mathematics, University of Leeds, Leeds LS2 9JT, UK

Received 3 February 2000; Revised 23 May 2000; Accepted 12 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. J. Holmes and B. D. Sleeman, “A Mathematical Model for Cellular Locomotion Exhibiting Chemotaxis,” Journal of Theoretical Medicine, vol. 3, no. 2, pp. 101-123, 2001. doi:10.1080/10273660108833068